Ketaconazole & arcolane led to dandruff instead of controlling hair fall and frontal baldness. What to do now?
Hi doctor, I had hair fall and at front hair was becoming thin and bald. So doctor prescribed ketoconazole 2% scalp son Arcolane and Mx 2 . I have been using from 3 months and I can't see any new hair growth. But in turn there is increase in dandruff. What should be done now?
I can understand your concern for dandruff instead of controlling hair fall and frontal baldness after using Ketaconazole, Mx 2 & arcolane .
I guide my patients to apply both the things in minimum possible amount so that these should not get deposited on the scalp skin. Increase in minoxidil concentration is required under your dermatologist guidance.
For frontal baldness you can take a tablet containing Acetylcysteine, Calcium Pantothenate, Selenium, Zinc, Biotin, Copper as active ingredients. You can take these vitamins in the form of biotin, calicium pantothenate and other vitamin B complexes.
Additionally increase you protein intake on daily basis and eat sprouts. Eat a lot of green leafy vegetables and sprouts which contains vitamins and minerals necessary for normal hair function.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]